Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
170 Doctors are Online

Missed period, virgin, fever, running nose, cough, taking paracetamol and chlorpheniramine

i am 23 years old girl , 1.64m, 65kg. i am a virgin . i have 30-35 day menstrual cycle .but i missed my period for last 2 month. i had my last period on 1st February, 2012. around mid February i had fever and running nose and took paracetamol 500mg and chlorpheniramine. i was also under some mental pressure from end of February to mid march. now i am again having fever with running nose and cough,with sputum. i am taking paracetamol and chlorpheniramine again. what could be the reason for my amonorrhoea?
Asked On : Wed, 18 Apr 2012
Answers:  1 Views:  103
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
  User's Response
It is due to some infection but in my opinion it is mainly due to some viral infection as infection has a strong impact on suppression of the menstrual cycle. In my opinion you should not to be worry about that because due to infection might fluctuations may arise in menstrual cycle. If the symptoms persist consult your local gynecologist.
Dr.Ijaz Nasir
Answered: Mon, 10 Jun 2013
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor